Pricing in population games with semi-rational agents

TitlePricing in population games with semi-rational agents
Publication TypeJournal Article
Year of Publication2013
AuthorsGhasemieh, Hamed, Ghodsi Mohammad, Mahini Hamid, and Safari Mohammad Ali
JournalOper. Res. Lett.
Volume41
Pagination226–231
URLhttp://dx.doi.org/10.1016/j.orl.2013.01.008
DOI10.1016/j.orl.2013.01.008
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.